# SDR ASMF200503019

- Difficulty date: March 26, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737724
- Aircraft serial: 30283
- Aircraft time: 9,051 hours, 6,348 cycles
- Engine: Cfmint CFM567B22
- Engine time: 6,219 hours, 4,376 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853MB3P06
- Part serial: LMDN6706
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF RIGHT ENGINE, N2 AND OIL PRESS WARNINGS TURNED ON.  DURING CHECK, THERE WERE DETECTED RECENT FAULTS IN CDU WITH LEGENDS EEC NR 2 SUPPLY AND 73-21282-FAIL CODE.  ENGINE WAS RESTARTED, SHUTTING DOWN AUTOMATICALLY AT 21 PERCENT OF N2.  BOTH EEC SWITCHES WERE PUTTED ON P5 ALTERNATE MODE AND ENGINES WERE STARTED NORMALLY.  REPORT WAS DEFERRED IAW MM 73-11-1.  DURING OVERNIGHT SERVICE, EEC WAS REPLACED IAW MM 73-21-60.
